# SDR 2021FA0000007

- Difficulty date: January 9, 2021
- Submitted: January 13, 2021
- Operation: General aviation
- Make and model: Boeing 737-33A
- Aircraft serial: 27458
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: False Indication
- Location: Wng-Bdy Fairing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB WITH MEL 36-05-02 THE LEFT WING BODY OVERHEAT LIGHT ILLUMINATED.  DEVIATION TO DEPARTURE AIRPORT WAS NECESSARY.  CORRECTIVE ACTION: INSPECTED DUCT LEAKAGE, REMOVED MOISTURE AND ISULATED TO GROUND IN THE AC PACK LT SENSORS, IAW AMM 26-18-00 LT WING BODY OVERHEAT.  NO REPEAT FAULT.
